# SDR REXA2018040900280

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,020 hours, 21,508 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Yaw Damper
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY,   LEFT WIND FUEL CROSSFLOW RAN CONTINOUSLY AND IMBALANCE GREW TO 600LBS WITH LT WING LIGHT, UPON LEVEL OFF IMBALANCE BEGAN TO CORRECT AND RETURNED TO A BALANCED STATE.  UNCOMMANDED YAW MOTION AT FL330, DESCENDED TO 270 AND YAW STILL PRESENT EVEN WITH AUTOPILOT OFF AND TRIMMED FOR STRAIGHT FLIGHT.  COMPLIED WITH QRH AND UNCOMMANDED YAW STOPPED.  NO EICAS MESSAGES NOTED DURING FLIGHT.  REPLACED THE LINEAR ACTUATOR AND PERFORMED OPS CHECK OF ACUTATORS WERE GOOD, CABLE TENSION GOOD, FUEL CROSSFEED CHECKED GOOD, REPLACED THE RUDDER POSITION TRANSMITTER AND OPS CHECKED GOOD.
